MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS
Catalog Number CV-12854
Medical Device Problem Codes Obstruction of Flow (2423); Material Twisted/Bent (2981)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "proximal extension line kinked, with noradrenaline plugged on it.Bolus of norepinephrine with hypertension when the line was unkinked." additional information reports "the replacement of the device was successfully changed on (b)(6)2024" the patient's current condition is reported as "critical".
 
Additional Manufacturer Narrative
(b)(4).Udi number unavailable as complainant did not report a lot number.The actual device was not returned; however, the customer provided one photo for analysis.The complaint of extension line kinked cannot be confirmed by the photo.The photo revealed evidence of a patient monitor that displayed acute increases in blood pressure.Although this aligns with the customer report, it does not reveal a kinked extension line or any other defect with the reported device.Therefore, since there was not any visual evidence of the reported defective component itself, the complaint cannot be confirmed based on the provided photo alone.A complete visual inspection could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations.Check lumen patency by attaching a syringe to each extension line and aspirate until free flow of venous blood is observed.".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "proximal extension line kinked, with noradrenaline plugged on it.Bolus of norepinephrine with hypertension when the line was unkinked." additional information reports "the replacement of the device was successfully changed on (b)(6) 2024" the patient's current condition is reported as "critical".

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 16CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19340312
Report Number3006425876-2024-00494
Device Sequence Number20615558
Product Code DQY
UDI-Device Identifier10801902029239
UDI-Public10801902029239
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-12854
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown